Addiction Survivors

Notices

Reply
Unread 03-07-2012, 11:21 PM   #1
suki
Member
 
suki's Avatar
 
Posts: 76
Default

Hello.

I have some somas left over from my accident. I am having MAJOR back spasms and cramping. Does anyone know if I can take my soma while on sub??

Thanks!!!


Suki


I have already taken 4 advil...ugh
suki is offline   Reply With Quote
Unread 03-08-2012, 05:25 AM   #2
Kia25
Senior Member
 
Kia25's Avatar
 
Posts: 553
Default

Suki,
I'm sorry your in pain.
I don't know what Soma is. But if it's a narcotic then I would not take it while on Sub, you wont feel the effects.

Did the Advil work ? You could try a heating pad on your back. I have bad back problems too. That's how my whole addiction started.

I was advised to take a little more Sub when I'm in pain. I know you told me you take 4mg of Sub a day .. that's on the low end based on the whole ceiling effect of how Subs work. I'm sure if you took a little more it will help with your pain.

Hope you feel better.
Kia25 is offline   Reply With Quote
One User Says Thank You to Kia25 For This Useful Post:
Thank You (03-08-2012)
Unread 03-08-2012, 07:11 AM   #3
NancyB
Administrator
 
Posts: 25,466
Default

Hi suki, there's no contraindication with Suboxone and Soma - as long as it's taken as prescribed and not in large amounts because of the respiratory depression aspect of it. You can always call the pharmacist to make sure.

I hope you feel better soon.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
One User Says Thank You to NancyB For This Useful Post:
Thank You (03-08-2012)
Unread 03-08-2012, 10:04 AM   #4
suki
Member
 
suki's Avatar
 
Posts: 76
Default

NancyB,

I did research on the web last night before bed. Soma is a muscle relaxer which I have never abused hence the reason I still have a boat load left over. Also I only take them when I get in a really bad way, like I lock up, or like last night when it felt like my back was on fire and cramping . I was in a bad accident and unfortunately I do still get the muscle spasms so it may be necessary for me to speak to the doc about staying with them since they are compatible with the subs. Anyway, I took one before bed n slept like a ROCK ...LOL!!! thanks for getting back with me!! See you at chat!!!
Suki

Last edited by suki; 03-08-2012 at 10:10 AM.. Reason: grammar
suki is offline   Reply With Quote
Unread 03-19-2012, 07:15 PM   #5
Kia25
Senior Member
 
Kia25's Avatar
 
Posts: 553
Default

Hey Suki,
I wanted to add, that I'm having bad muscle spasms too in my left upper backin, shoulder/blade area. REALLY bad. Maybe for the past week almost.
I have had back problems since 2004, including a spinal fusion in 2009. But I never remember having this problem
I've been excersing every day, stretching, massages... UGH! !!!!!! I do have some left over muscle relaxers too....somewhere around here. Should I look into what I have so i can maybe use it??
Kia25 is offline   Reply With Quote
Unread 03-25-2012, 11:52 PM   #6
Benles17
Senior Member
 
Benles17's Avatar
 
Posts: 75
Default

I totally just started a new thread on this not seeing yours!!! This answers my questions also, thanks!! I am prescribed SOMAS so I'm happy to hear there will be no interaction! How has it been going for you suki?? Everything ok?!





Kia... Defiantly start back on your laxers. Maybe even ask your doc for SOMAS?? They are great!! Seriously, they have worked better then anything ever before. Except the oxys just kidding!! This is my suggestion.... Hope your back is feelin better!
Benles17 is offline   Reply With Quote
Unread 03-26-2012, 10:03 PM   #7
cchelle
Junior Member
 
cchelle's Avatar
 
Posts: 4
Default

Soma was one of the pills I abused, I would be very careful. Chelle
cchelle is offline   Reply With Quote
Unread 08-29-2012, 05:54 PM   #8
Kordris
Member
 
Posts: 84
Default

My DR. told me that dont take Soma's at all because it has a problem with the two. and even flexrall. I'm taking roboxen which is muscle relaxer too.. But he said that because it could depress your breathing more then other muscle relaxer. I was taking soma's but my Dr. that did my spinal fusion put me on the Roboxen. Which to me works better.
Kordris is offline   Reply With Quote
Unread 01-06-2014, 05:36 PM   #9
highschoolqueen
Junior Member
 
Posts: 1
Default

Yes you can. Totally safe. Just don't take too many somas as they too are CNS agonist (they can cause respiratory depression)
highschoolqueen is offline   Reply With Quote
Unread 01-07-2014, 02:45 AM   #10
MattC42286
Senior Member
 
Posts: 140
Default

Hey suki i would definately try any other means i could think pf before eating that soma. Not saying it would hurt you but it would defeat the purpose of what you are even on sub for. Hope this helps you. Goodluck!
MattC42286 is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 04:57 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
© 2014 Addiction Survivors